# SDR ASAA2014030307037

- Difficulty date: March 3, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,903 hours, 6,176 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1105
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 19,903 hours, 6,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT 73-20771 "PS3 SIGNAL IS OUT OF RANGE" FOR NR 1 ENGINE.  LONG TERM FAULT.  ACFT GROUNDED. VERIFIED THAT FAULT CODE 73-20771 IS STILL PRESSENT.  R & R THE NR 1 ENGINE EEC IAW AMM 73-21-60-400-801-F00.  ACTUATORS TEST OK. ACCOMPLISHED FADEC SVS TEST, OPS NORMAL IAW MM 73-21-00-700-802-F00.  RUN ENGINE AND VERIFIED THAT THERE ARE NO FAULT MESSAGES.
